# SDR DALA2018031301692

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1500 - 1515, RBL 11, FLOOR SUPPORT REPAIR ANGLE CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT SECTION FROM BS 1500 TO 1640 IAW SRM 51-40-02, ITEM 4, AND DWG 146N5390.   REPAIRED IAW SRM 53-00-5,3 REPAIR 1.
